Publication detail
L(2,fi) regularity for nonlinear elliptic systems of second order
DANĚČEK, J. VISZUS, E.
Original Title
L(2,fi) regularity for nonlinear elliptic systems of second order
Type
journal article - other
Language
English
Original Abstract
There is shown the L(2,fi) regularity of the gradient of weak solutions of nonlinear elliptic system.
Keywords
regularity, nonlinear elliptic systems
Authors
DANĚČEK, J.; VISZUS, E.
RIV year
2003
Released
1. 1. 2002
Location
Spojejené státy americké
ISBN
1072-6691
Periodical
Electronic Journal of Differential Equations
Year of study
2002
Number
1
State
United States of America
Pages from
1
Pages to
20
Pages count
20
BibTex
@article{BUT40994,
author="Josef {Daněček} and Eugen {Viszus}",
title="L(2,fi) regularity for nonlinear elliptic systems of second order",
journal="Electronic Journal of Differential Equations",
year="2002",
volume="2002",
number="1",
pages="1--20",
issn="1072-6691"
}